Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had abortion. Getting vaginal pain while urinating. Using candid B cream and tablets. Not cured. Any treatment?

i am kkkkk , after my abortion in jan 2012 onwords, my urine side gone white water dailly, i have so much problem about it ,when my MP WAS COME this 5 days creates more problem in my urine side after this days, this side going more white water, under scraches,. i was using candid b cream & vaginal tablets prescibed my gynecologist but problem remain same, please suggest me what i do?
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
you are suffering for Leucorrhoea. your gynecologist have given you is quiet genuine at this stage. wait for some time & not responsed then take anti amoebic medicines by his advise.thanks.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor